Hi,Im new on this forum,My names clive and live in brighton, im currently on 40mg diazepam and take the ocasional tamazepam at night if i cant sleep. im having a complete nightmare on these things its amazing how messed up i am,im really having trouble trying to redeuce from these horrible little yellow pills. Ive reduced from 80mg but just cant seem to go any lower, ive tried everything, does anybody have any suggestions on what i shoud do, Im really at my wits endTHANK YOU
40mg valium nightmare
how come your on such a high dose of diazapam? am on 2ml wen needed so thats lot jour taking but dr is the one that knows best. hope your well.
hi ive been on diazepam for 25 years, 30mgs daily, i stopped in november this year, but i managed to get down to 2mgs a day....the withdrawal is hell, the panic attacks are terrible, im feeling a lot better now, i learned to cope will the panic by breathing it away, please try to get off of them, they will destroy you.......im so much better now im free of them......good luck...
dont try and just come of them, they can cause really bad fits, you will need to wean yourself of them or your dr will do it for you if you ask him.
hi all, i was on diazepam and 20mg tamazepam, mogadon before theses for 36 years im now free of the nasty things im in my 3 year and as Bailyp said its terrible ,lets face it there are 200 side effects i don't think there's part of the body and mind they don't effect,i think i had most of them ,for anyone that's on them you can beat them ,and trust me the hell is worth it ,i feel so good now ,yet i im pissed off that the dr's who kept giving me them ,Bailyp i bet you feel strange without them sort of reborn feeling?if i can help anyone let me know cheers Gra
I'm completely messed up on these rotten drugs. I'm also struggling with co-codamal dependency.
Although I've never taken over what was prescribed and I have been the one who has insisted on reducing dosage over the '5' years I have been putting this chemical cosh into my brain I am a wreck.
Although I was probably too fond of sloshing wine into a glass I had always kept fit , running, gym, healthy diet and rarely taking so much as a Paracetamol. I was then put on a hideous mixture of damaging drugs 5 years back. A GP made a misdiagnosis then just forgot about me and left me on all this garbage.
I got myself off all of it except for the aforementioned 2 and have got down to 5mg Diazepam and 1-2 codeine paracetamol mix at ratio 30/100 per day but the withdrawal and side effects along with the effects of long term use are a nightmare.
I have gone from a positive, outgoing successful business owner to a panic stricken, hallucinating, psycho depressed mess. The physical side of exhaustion, pain and horrific stomach cramps is no picnic either.
My present GP seems to think that as I have reduced at my own instigation and seem to be fairly articulate and strong willed that I don't need much help! Despite being suicidal, terrified to even answer my own phone and fast going broke as I've lost my business all I have is a referral ( long waiting list) to some sort of local support service for middle class prescription drug dependants/addicts.
I've looked all over the net for some kind of support forum but found nothing.
I was originally put on about 60mg Diazepam and some crazy dose of co-co' along with a particularly nasty steroid.
It's very very tough to reduce but I have found a few things which do help:
Taking a quality high strength multi vit,
Omega 3 oil caps
500mg time release vit c
co enzyme Q10 daytime for some energy and balance
and best of all 100mg 5-HTP at night.
I do notice a difference in the negative sense if I don't use these supplements.
I also felt personally that once I realised my erratic intake of this stuff causing withdrawal and dependency symptoms was to blame for how awful I felt that I was at least back in charge somewhat.
Now I know I'm not actually insane, terribly ill and worthless.
People get off these things and I want to be one of them.
The light is at the end of the tunnel but I accept it isn't going to be 5 minutes.
There doesn't seem to be any real support out there unless you can pay a fortune for private treatment and support.
One of the side effects of withdrawal is tremendous over-sensitivity to sound, light, smell etc so being amongst people is pretty grim. I ended up isolated and pretty lonely but at the same time couldn't stand to be around people much. I live alone and can barely face getting out of my own bed some days just curled up full of fear in my own house.
Knowledge of what's going on is probably the best tool there is at least. These drugs affect the brain but it can be reversed so knowing it's that and it can be changed is my strength.
More than happy to communicate with anyone else going through this and especially those who have already done it.
- Conditions A
- Conditions B
- Conditions C
- Conditions D
- Conditions E
- Conditions F
- Conditions G
- Conditions H
- Conditions I
- Conditions J
- Conditions K
- Conditions L
- Conditions M
- Conditions N
- Conditions O
- Conditions P
- Conditions Q
- Conditions R
- Conditions S
- Conditions T
- Conditions U
- Conditions V
- Conditions W
- Conditions X
- Conditions Y
- Conditions Z
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.